Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 56, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 20, 2012, 9:46 AM CDT for Collin County, Texas. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 9:46 AM CDT (14:46 UTC)
- Expired
- Mar 21, 2012, 6:57 AM CDT
- In force
- 21 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sister Grove Creek near Blue Ridge (BVWT2).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08059400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
961
WGUS44 KFWD 201446
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT TUE MAR 20 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC213-349-210246-
/O.NEW.KFWD.FL.W.0055.120323T0700Z-000000T0000Z/
/TDDT2.1.ER.120323T0700Z.120325T0600Z.000000T0000Z.NO/
946 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE TRINITY RIVER AT TRINIDAD.
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE
WARNING IS CANCELLED.
* AT 0900 AM TUESDAY THE STAGE WAS 22.64 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY FRIDAY AFTER
MIDNIGHT AND CONTINUE TO RISE TO A CREST BETWEEN 36 AND 37 FEET BY
SUNDAY AFTER MIDNIGHT.
* AT 37 FEET MINOR FLOODING TO WOODLANDS AND LOW LAND AREAS WILL OCCUR
ON THE RIGHT BANK OF THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 36.4 FEET ON MAY 7 1979.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
TRINIDAD 33 22.6 TUE 09 AM 31.0 32.4 33.5 36.0
$$
TXC085-210246-
/O.NEW.KFWD.FL.W.0056.120320T1446Z-120321T1220Z/
/BVWT2.1.ER.120320T1334Z.120320T1800Z.120321T0020Z.NO/
946 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM TUESDAY THE STAGE WAS 24.39 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 25 FEET
BY TUESDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE
TUESDAY EVENING.
* AT 24 FEET MINOR OUT OF BANK FLOODING ALONG THE CREEK IS EXPECTED.
RURAL ROADS...ALONG WITH FARM AND RANCH LAND NEAR THE CREEK...WILL
BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON FEB 26 1993.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
SISTER GROVE CREEK
BLUE RIDGE 24 24.4 TUE 09 AM 17.8 15.1 14.9 14.7
$$2 follow-up statements
071
WGUS84 KFWD 210119
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT TUE MAR 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY
SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES
TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC497-211319-
/O.EXT.KFWD.FL.W.0037.000000T0000Z-120321T2100Z/
/BOYT2.1.ER.120320T2352Z.120321T0600Z.120321T0900Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE WEST FORK TRINITY RIVER NEAR
BOYD.
* AT 715 PM TUESDAY THE STAGE WAS 16.05 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 16 FEET
BY WEDNESDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD
STAGE WEDNESDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
WEST FORK TRINITY RIVER
BOYD 16 16.0 TUE 07 PM 14.4 10.3 7.3 7.2
$$
TXC085-211319-
/O.EXT.KFWD.FL.W.0044.000000T0000Z-120322T0249Z/
/MCKT2.1.ER.120320T1011Z.120321T0000Z.120321T1449Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE EAST FORK TRINITY RIVER AT
MCKINNEY.
* AT 730 PM TUESDAY THE STAGE WAS 17.01 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
MCKINNEY 16 17.0 TUE 07 PM 12.8 5.9 5.4 5.2
$$
TXC121-211319-
/O.EXT.KFWD.FL.W.0046.000000T0000Z-120322T0532Z/
/DCJT2.1.ER.000000T0000Z.120320T1530Z.120321T1732Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE DENTON CREEK NEAR JUSTIN.
* AT 0800 PM TUESDAY THE STAGE WAS 13.37 FEET.
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
DENTON CREEK
JUSTIN 10 13.4 TUE 08 PM 8.4 6.4 6.2 6.0
$$
TXC085-211319-
/O.EXT.KFWD.FL.W.0056.000000T0000Z-120321T1921Z/
/BVWT2.1.ER.120320T1334Z.120320T2030Z.120321T0721Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE SISTER GROVE CREEK NEAR BLUE
RIDGE.
* AT 800 PM TUESDAY THE STAGE WAS 26.28 FEET.
* FLOOD STAGE IS 24 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
SISTER GROVE CREEK
BLUE RIDGE 24 26.3 TUE 08 PM 15.5 15.2 15.0 14.8
$$
TXC349-211319-
/O.EXT.KFWD.FL.W.0043.000000T0000Z-120324T0625Z/
/RCET2.2.ER.120320T1444Z.120322T0000Z.120323T1825Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE CHAMBERS CREEK NEAR RICE.
* AT 0800 PM TUESDAY THE STAGE WAS 28.49 FEET.
* FLOOD STAGE IS 24 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 29 FEET
BY WEDNESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE
FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
CHAMBERS CREEK
RICE 24 28.5 TUE 08 PM 29.4 27.9 22.7 17.4
$$
TXC113-211319-
/O.EXT.KFWD.FL.W.0041.000000T0000Z-120323T1640Z/
/DALT2.2.ER.120320T0916Z.120321T1200Z.120323T0440Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE TRINITY RIVER AT DALLAS.
* AT 0800 PM TUESDAY THE STAGE WAS 37.80 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 38 FEET
BY WEDNESDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE
THURSDAY NIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
DALLAS 30 37.8 TUE 08 PM 37.4 31.4 27.5 26.8
$$
TXC139-257-211319-
/O.EXT.KFWD.FL.W.0042.000000T0000Z-120323T1512Z/
/RSRT2.1.ER.120320T2328Z.120322T0000Z.120323T0312Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE TRINITY RIVER NEAR ROSSER.
* AT 0730 PM TUESDAY THE STAGE WAS 31.67 FEET.
* FLOOD STAGE IS 31 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 35 FEET
BY WEDNESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE
THURSDAY NIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
ROSSER 31 31.7 TUE 07 PM 35.2 31.8 24.1 15.5
$$
TXC213-349-211319-
/O.EXT.KFWD.FL.W.0055.120321T0117Z-000000T0000Z/
/TDDT2.2.ER.120320T2340Z.120325T1200Z.000000T0000Z.NO/
819 PM CDT TUE MAR 20 2012
THE FLOOD WARNING CONTINUES FOR THE TRINITY RIVER AT TRINIDAD.
* AT 0800 PM TUESDAY THE STAGE WAS 34.02 FEET.
* FLOOD STAGE IS 33 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 42 FEET
BY SUNDAY MORNING THEN BEGIN FALLING BUT REMAIN ABOVE FLOOD STAGE.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
TRINIDAD 33 34.0 TUE 08 PM 41.2 41.9 41.8 42.2
$$862
WGUS84 KFWD 211157
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 AM CDT WED MAR 21 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC085-211227-
/O.CAN.KFWD.FL.W.0056.000000T0000Z-120321T1921Z/
/BVWT2.1.ER.120320T1334Z.120320T2030Z.120321T0940Z.NO/
657 AM CDT WED MAR 21 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* AT 0600 AM WEDNESDAY THE STAGE WAS 22.83 FEET.
* FLOOD STAGE IS 24 FEET.
* FELL BELOW FLOOD STAGE AT 5 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 15 FEET BY
THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SISTER GROVE CREEK
BLUE RIDGE 24 22.8 WED 06 AM 15.3 15.1 14.9 14.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 9:39 AM CDT, 7 minutes earlier.
Area forecast discussion, Mar 20, 9:39 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 939 AM CDT TUE MAR 20 2012 .UPDATE... BACK EDGE OF PRECIPITATION HAS ACCELERATED OVER THE LAST COUPLE OF HOURS AND SHOULD CONTINUE TO MOVE EAST INTO EARLY AFTERNOON. HAVE ADJUSTED POPS ACCORDINGLY AND WILL CANCEL THE FLASH FLOOD WATCH OVER THE WESTERN COUNTIES WHERE RAIN HAS ENDED. UPPER LEVEL LOW CONTINUES TO SPIN ACROSS WEST TEXAS AND FORECAST SOUNDINGS FOR LATER THIS AFTERNOON DO INDICATE SOME AVAILABLE ELEVATED INSTABILITY. HIGH RESOLUTION GUIDANCE SUGGESTS THAT SOME ISOLATED THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON CLOSER TO THE CORE OF THE UPPER LOW. WILL MAINTAIN SOME 20 POPS ACROSS MUCH OF THE AREA FOR ISOLATED THUNDERSTORMS. GIVEN THE STEEP LAPSE RATES...MARGINALLY SEVERE HAIL WILL BE POSSIBLE WITH ANY STORMS THAT DO DEVELOP THIS AFTERNOON. DUNN && .AVIATION... /12Z TAFS/ CONCERNS...LIGHTNING AND MVFR CIGS EARLY IN TAF PERIOD. PERSISTENT (BUT ONLY OCCASIONAL) LIGHTNING NECESSITATED ANOTHER AIRPORT WEATHER WARNING (NOW THROUGH 10 AM). BACK EDGE OF THE PRECIP HAS ENTERED FWD CWA...AND EXPECT LIGHT RAIN TO TAPER OFF BY MIDDAY. WINDS... COMMERCIAL AIRPORTS MAY BE ABLE TO RETURN TO SOUTH FLOW AROUND MIDDAY. CLOUDS... LOW DECKS WILL EVACUATE WHEN RAIN ENDS. SOME POTENTIAL FOR MVFR CIGS WEDNESDAY MORNING...BUT MOISTURE WILL BE QUITE THIN WITH SOUTHWESTERLY FLOW ABOVE IT WITHIN A MILE OF THE SURFACE. 25 && .PREV DISCUSSION... /ISSUED 404 AM CDT TUE MAR 20 2012/ RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THIS MORNING AS LARGE SCALE LIFT REMAINS OVER THE REGION. PRECIPITATION WILL END FROM WEST TO EAST THIS AFTERNOON AS DRIER AIR MOVES IN FROM THE WEST. WE HAVE DECIDED TO LEAVE THE FLASH FLOOD WATCH IN EFFECT THROUGH 700 PM THIS EVENING SINCE ALL AREAS ARE SATURATED AND ANY ADDITIONAL PRECIPITATION COULD RESULT IN FLOODING PROBLEMS. THE UPPER LOW WILL MOVE INTO WEST TEXAS TODAY...LIFT NORTHWARD INTO OKLAHOMA TONIGHT...AND THEN BECOME NEARLY STATIONARY WEDNESDAY THROUGH THURSDAY. SOME ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...ESPECIALLY ACROSS THE NORTHERN AND EASTERN COUNTIES. THE UPPER LOW WILL FINALLY BEGIN TO PULL OUT OF THE REGION THURSDAY NIGHT AND UPPER LEVEL HIGH PRESSURE WILL BUILD IN FROM THE WEST. THEREFORE...EXPECT DECREASING CLOUDS AND WARMER TEMPERATURES ON THE WEEKEND. THE UPPER RIDGE AXIS SHOULD SHIFT EAST OF NORTH TEXAS SUNDAY NIGHT WHILE AN UPPER TROUGH DEEPENS ON THE WEST COAST. THIS PATTERN WILL RESULT IN SURFACE LEE TROUGHING AND A RETURN OF LOW LEVEL MOISTURE TO NORTH TEXAS. IT DOES NOT APPEAR THAT NORTH TEXAS WILL RECEIVE ANY SIGNIFICANT PRECIPITATION WITH THIS NEXT LOW PRESSURE SYSTEM EARLY NEXT WEEK. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 51 71 50 70 / 20 20 10 10 10 WACO, TX 68 48 68 49 75 / 10 20 10 10 10 PARIS, TX 69 48 66 46 69 / 100 30 20 10 10 DENTON, TX 73 47 69 47 69 / 20 20 20 10 10 MCKINNEY, TX 69 44 69 47 69 / 80 20 20 10 10 DALLAS, TX 71 50 68 50 71 / 20 20 10 10 10 TERRELL, TX 70 47 70 48 72 / 100 30 20 10 10 CORSICANA, TX 70 49 67 50 73 / 80 30 10 10 10 TEMPLE, TX 67 47 70 48 76 / 10 20 10 10 10 MINERAL WELLS, TX 70 43 68 44 68 / 20 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ093>095- 104>107-119>123-134-135-146>148-161-162-175. &&
Hazardous weather outlook, Mar 20, 4:46 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 446 AM CDT TUE MAR 20 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 446 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL IMPACT MUCH OF NORTH TEXAS TODAY...TAPERING OFF FROM WEST TO EAST OVER THE COURSE OF THE DAY. SEVERE WEATHER IS NOT EXPECTED...BUT SOME FLOODING ISSUES WILL PERSIST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT FLOODING REPORTS ARE APPRECIATED. 25
In the hours before
Local storm report, Mar 20, 6:00 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 AM FLOOD ROBINSON 31.47N 97.12W
03/20/2012 MCLENNAN TX BROADCAST MEDIA
EVACUATION OF ROBINSON FLAT CREEK RV RESORTLocal storm report, Mar 20, 8:25 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLOOD PALESTINE 31.75N 95.63W
03/20/2012 ANDERSON TX EMERGENCY MNGR
MANY ROAD CLOSURES IN THE LATE NIGHT PERIOD.Local storm report, Mar 20, 8:34 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM FLOOD MCKINNEY 33.20N 96.62W
03/20/2012 COLLIN TX EMERGENCY MNGR
13 ROADS CLOSED MAINLY NORTHEAST PART.Local storm report, Mar 20, 8:48 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM FLOOD CLEBURNE 32.35N 97.40W
03/20/2012 JOHNSON TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED.CLocal storm report, Mar 20, 9:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM FLOOD 7 N HONEY GROVE 33.68N 95.92W
03/20/2012 FANNIN TX EMERGENCY MNGR
FM100 & FM1306 CLOSED AT BOIS D'ARC CREEKLocal storm report, Mar 20, 9:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
930 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM FLOOD 1 E EUREKA 32.03N 96.29W
03/20/2012 NAVARRO TX SHERIFF DEPT
HWY 287 CLOSED AT RICHLAND CREEK BRIDGE DUE TO HIGH WATERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 37 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 22 hr |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 19, 11:53 PM CDT | Areal Flood Warning | FWD | Fannin | 10 hr |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Kaufman | 9 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:04 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Bell | 12 hr |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.